# SDR AALA202201045886

- Difficulty date: December 29, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A300*
- Aircraft serial: 5684
- Aircraft time: 25,109 hours, 10,164 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN, DOOR LOCK LIGHT DOES NOT GO OUT SOMETIMES. **SUPPLEMENTAL REPORT FOR AALA202112305886: ADJUSTED FLIGHT DECK DOOR LATCH MECHANISM PER AMM 52-51-00** (CLOSED)
